healthkosh logo
Have a healthy Friday healthkosh smile
New User?  Sign Up     |     Log In    
Mitmit

Mirena spotting and cramping

asked by Anonymous     on: April 22, 2014
Last reply : April 24, 2014

I've had mirena for 3 years and as a result haven't had a period for two years. For the last four days I have been having dull ache cramps in my pelvis and my back that range from mild to moderate. For last two days I have been spotting but only enough to notice when I wipe. I can still feel my strings and had a negative pregnancy test just to be sure. Should I worry or am I just having a random period suddenly after two years.



answer
Posted By : anirudh         Posted on :April 24, 2014

hi

use arogyam pure herbs kit is the best way you can easily cure your problem without any side effect

http://www.ayurvedahimachal.com/index.php?page=free_consultation or mail us on this id care@ayurvedahimachal.com


Write your Answer and Submit »




check it, if you don't want to display your name.